# SDR DALA2015041302754

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 35,019 hours, 30,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INOPERATIVE.  R & R L1 DOOR SLIDE IAW JIC 2561-4641.  LP 7291306.
